# SDR ASAA2013040394529

- Difficulty date: April 3, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 34,275 hours, 13,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500d-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SIDE PLATE CHANNEL CORRODED BS 500D - 500I, RBL 21.  REMOVED CORROSION ON RT TRANSITION PANEL FROM STA 500-500I IAW SRM 51-10-02. ORIG MAT FOUND TO BE .040 IAW BAC1496-444, ORIG 040, REMOVED .020, REMAIN .020 LEG.6, WIDTH 3.  FOUND TO BE OUT OF LIMITS SRM 53-00-53, FIG 103. REMOVED TRANSITION PANEL FROM STA 500D-500I IAW SRM 51-40-02. LOCATED, DRILLED AND DEBURRED TRANSITION ZEE AND SPLICE IAW SRM 53-00-53-212-5. ALODINED AND PRIMED NEW PARTS IAW SRM 51-20-01. INSTALLED REPAIR PARTS IAW IAW SRM 53-00-53-212-5.
